Sample Wedding Photography Itinerary for a 4:30 Wedding

1) Getting Ready Photography - 12:00 to 2:00. Getting ready typically starts 4.5 hours before the wedding and takes 1.5 to 2.0 hours and it includes bridal portraits of the bride alone.  The bride and bridesmaids would typically arrive with their hair, but not necessarily makeup, done. It will take 15 minutes to move dresses and makeup from vehicles into the venue, followed by 10 minutes of socializing and another 10 minutes of unpacking. Your wedding photographers would start taking pictures from the moment they arrive. After dresses have been put on and makeup applied, one wedding photographer might take close-up bridal portraits using natural window light while the other might start photographing the groomsmen getting ready. The groomsmen will only need 20 minutes and can start getting ready 3 hours before the wedding, around 1:30. This portion of the schedule is meant to be a relaxed time, but also meant to have everyone there early as an insurance against unforeseen delays. 

2) Pre Wedding Photography - 2:00 to 4:00. The entire bridal party would be ready 2.5 hours before the wedding for approximately 2 hours of intermitent photography. Bridal photography would typically stop 1/2 hour before the wedding to allow the bridal party to freshen up while the guests are seated. If the bride and groom do not see each other before the wedding, your Indianapolis photographers will split their time between the bride and groom, sometimes overlapping. If the bride and groom plan to see each other beforehand, the photographers will incorporate formal photography with family, depending on the availability of family members.

3) Wedding Ceremony Photography - 4:30 to 5:30. The wedding itself will take 1/2 to 1 hour, followed by a 15 minute receiving line where guests are greeted. A send-off with bubbles or flower petals outside the venue will take 10 minutes, followed by a 5 minute limo spin around the block. 

4) Post Wedding Formal Photography - 5:45 to 6:45. After the wedding, one hour would be allotted for formal portraits. Your photographers will take 10 minutes of that hour to get set up for formal photography. If there is another location to be visited between the wedding and reception, extra photography time might be needed. 

5) Travel to Reception and Setup - 6:45 to 7:15. Your wedding photographer and assistant will need 10 minutes to load up photography gear into their vehicles. The wedding party will pack their vehicles with personal items. Travel to the reception for both wedding photographers and wedding party will take 15 minutes, followed by 5 minutes of setup at the reception. 

6) Reception Photography - 7:15 to End. Your wedding photographers will cover the reception from the start to the end of festivities. 

Author: Stuart Meyer